Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What is the cause of dizziness, palpitations, difficulty in reading on PC screen, blurred vision post strenuous exercise or meal ?

Hello ! I m 30 y.o male,MD. My complaint was dizziness and ocassional palpitations after meal or strenous exercise. I was prescribed BB( Bisoprolol ) because of Dr. found LVH on my EKG . At the time of physical exam my BP was 150/90. But there is really no high voltage on my EKG; Is it possible to diagnose LVH without high voltage? I will go on Echo next mo. Now my problem is more dizziness than was before using bisoprolol, have some presyncopal state when I turn my head suddenly, cant read on PC screen, cant see clearly, and have excessive tearing. Symptoms are usually worse on the first half of day. I am very anxious about my state... Thank you!
Asked On : Wed, 21 Mar 2012
Answers:  1 Views:  1911
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Emergency Medicine Specialist 's  Response

Thank you for your question.

LVH is diagnosed by critieria, not just 'visual' height. In addition 150/90 is definitely hypertension. Getting the ECHO will definitively tell you whether you have LVH or not. At your age, you are wise to get all of this done and get your B/P below 140/90.

In reference to the dizziness or occasional palpitations after a meal or strenuous exercise, it sounds like you need a treadmill test to see if you are having runs of SVT with exercise. (Supraventricular tachycardia) Your doctor can also do a holter monitor, but sometimes you need 3 or more days worth to get meaningful information.

Later in the paragraph you mention turning your head suddenly, problems with the PC etc. You may in fact have viral labyrnthitis which can cause many of these symptoms. It is a viral infection in your ear which can be treated with an antihistamine. However being unable to see clearly and excessive tearing do not come with that. That is more likely to be due to allergies.

Viral labyrnthrtis can occur after a plane ride, a cold, diving. You can buy over the counter Zyrtec D and take it twice a day. Walgreens has their version which is much cheaper.

But you may also need to be tested for allergies for the other symptoms.

Hope this was helpful.

Carol Rogala D.O.
Answered: Wed, 21 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor